Fevadol Antipyretic Sugar Free Fruity Taste - 145 Ml
Collect 0.3 Loyalty Points with this purchase
Free Delivery Service 50 S.R. Onward.
- Fevadol S.F Fruity Taste 145Ml
- Medicines & treatments
- Kids & infants medicines
- Fevadol 145 ml syrup with a fruity taste, it contains 160 mg paracetamol in every 5 ml,
- Fevadol syrup is indicated in the relief of pain of muscle and other disorder as headache,
- toothache and backache.
- Fevadol is also used in the relief of fever and pain wich may accompany conditions such as common cold, influenza, and post-immunization reactions.
- Fevadol is sugar-free and is valuable in reducing pain following tooth extraction.
- Fevadol syrup has a fruity good taste that makes it acceptable by children.
- Fevadol syrup considers safe in all ages and effective as a pain killer and antipyretic.
- children with age (6-12) years from 10-20 ml up to 4 times daily, age (1-6) years dose from (5-10ml) up to 4 times daily. Infants (3-12) months dose (2,5-5ml) up to 4 times daily.
Instructions for use/ How to Use
- Fevadol syrup is sugar-free, avoid taking it if you have hypersensitivity to paracetamol.
- Fever is when a human's temperature goes above the normal range of 36-37 centigrade.
- It is a common medical sign.
- The most common causes of fever are infections such as colds and gastroenteritis, other causes infections of the ear, lung, throat, bladder or kidney.